advertisement

Diabetes

Question
Posted by: Marian | 2018/06/16

Q.

I have just gotten raised sugar levels 24+. I have mild diabetes 2 My medication has been changed due to chronic back pain. Cortisone baclafen pain killers. Would this affect my reading which has 5/6. Does my new medication affect my sugar levels. Prednisone baclafen and pain killers. For chronic back pain

Expert's Reply

A.

Diabetes expert
- 2018/06/18

Hi

Cortisone causes your liver to increase glucose production, and that is why the levels have gone higher. In the short term , you can increase water intake and reduce carbohydrate intake, but if levels remain high, then you will need to see your diabetes doctor about added medication

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.